MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; INTEGRIP CC, CLUSTER 48MM, G1

EXACTECH, INC. NOVATION; INTEGRIP CC, CLUSTER 48MM, G1
Model Number 186-01-48
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: acetabular liner (cat# 138-32-51); femoral stem (cat# 164-01-10); femoral head (cat# 170-32-03).
 
Event or Problem Description
As reported, approximately 3.5 years post op the initial left tha, this patient was revised due to tantalum particulate debris third body wear of gxl poly.This (b)(6)y/o (b)(6)lb, 5¿3¿ female has a history of avascular necrosis, hypertension, and lupus.Devices will not return.All available information has been received at this time.
 
Additional Manufacturer Narrative
The evaluation noted that the reason for the revision reported was likely the result of the orientation of the acetabular cup, edge loading/impingement, patient conditions, or a combination of the three, which led to polyethylene wear.However, this cannot be confirmed as the explants were not available for evaluation.Concomitant devices: - integrip cc, cluster 48mm, g1 (cat# 186-01-48, sn: (b)(4) ).- femoral stem (cat# 164-01-10, sn: (b)(4) ).- femoral head (cat# 170-32-03, sn: (b)(4) )).
 
Additional Manufacturer Narrative
The evaluation noted that the reason for the revision reported was likely the result of the orientation of the acetabular cup, edge loading/impingement, patient conditions, or a combination of the three, which led to polyethylene wear.However, this cannot be confirmed as the explants were not available for evaluation.Concomitant devices: acetabular liner (cat# 138-32-51, sn: (b)(4).Femoral stem (cat# 164-01-10, sn: (b)(4).Femoral head (cat# 170-32-03, sn: (b)(4).

Brand Name
NOVATION
Common Device Name
INTEGRIP CC, CLUSTER 48MM, G1
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9868088
Report Number1038671-2020-00259
Device Sequence Number14190963
Product Code JDI
UDI-Device Identifier10885862038753
UDI-Public10885862038753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2017
Device Model Number186-01-48
Device Catalogue Number186-01-48
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/06/2020
04/23/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/22/2020
04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient Weight67